# SDR SWAA2021020141491

- Difficulty date: January 13, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 27,927 hours, 12,263 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD PANEL 221BF HAS DAMAGED FIBERS ON UPPER SURFACE / REPAIRED CABIN FLOORBOARD PANEL 221BF WITH DAMAGED FIBERS ON UPPER SURFACE AND BROKEN TAB ON AFT O/B CORNER IAW B737 SRM 53-00-50-2R-1 AND B737 SRM 53-00-50-2R-0
